Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
oedipus

Differin Breakout Question

Recommended Posts

Ive been on Differin for about a month, and Starting about a week or two ago I started breaking out bad. All the small whiteheads in my skin were coming to the surface and making huge red marks and pimples doing so. Now Im happy its pushing it all to the surface but over the past few days I have been getting really really small pimples in places I normally havent gotten any around my lips and chin.

Is this just the differin purging everything?

Im gonna stick with it for another month or so befor I go see my derm and if it doesnt improve Im probably gonna demand to get on tane. Im gonna start to get taken of my minocycline to shes gonna bring down my dosage and Im afraid and it scares the shit out of me that Im gonna break out even more and I just cant deal with this anymore.

Link to post
Share on other sites

thats happeneing to me with diff aswell...now "knock on wood" I dont have any new pimples just ALOT of redness....its really pissing me off...I hate the redness...will it go away?

Link to post
Share on other sites

well I'm putting on the spots were I have red spots or active acne...but I rub it everywhere so I guess it goes everywhere

Link to post
Share on other sites

Yeah my breakouts are almost to a zero but the redness I get (when I get my blood working by going up flights of stairs or whatnot to get to classes) is really annoying. People are always asking me "hey, you've been drinking?" haha

Link to post
Share on other sites

I know I get hot fast..and the redness is too awfull cant we do soemthing abou it.....I hope thderm does treatmants on me to help the redness

Link to post
Share on other sites

I HATE MOSTRERISING...IT MAKES MY FACE RED AND NURN AND I RECENTLY BROKE OUT CAUSE IT...

WHAT IS A GOOD ONE?(MOISTRISER)

Link to post
Share on other sites

Either it's purging (which is OK) or your skin is reacting to it in some way (which isn't). Maybe it's dryer now you're using differin? Be sure to moisturise.

Im guessing its purging because all the whiteheads I had under my skin (I HAD TONS) have been breaking out as well, now when I feel my skin I dont feel as many small bumps.

But as for the small breakouts were I rarely ever have gotten pimples theyre like small, really small just small whiteheads in pores, Only like 4. How can I tell if my skins reacting badly?

I really hope its just purging

Link to post
Share on other sites

Where you didn't have acne before, there was still oil etc., basically the conditions to create acne. With the added oomph of Differin, these lesions are able to create acne now. It will go away soon enough.

Link to post
Share on other sites

i've been on differin for 8 weeks and i am still getting pimples. how long has everyone else been on this?? when did you start seeing results??

Link to post
Share on other sites

well on wek 3 and 4 I had like 5 new pimples whoch left redness...let me tell u I was so depressed and I wanted to stop treatment but I keopt gogin now in my 5th week...no new pimple I had one litlle one but went away so far its just the redness and the dryness that bothering me...but i hope the diif and the bp can help it

Link to post
Share on other sites

well on wek 3 and 4 I had like 5 new pimples whoch left redness...let me tell u I was so depressed and I wanted to stop treatment but I keopt gogin now in my 5th week...no new pimple I had one litlle one but went away so far its just the redness and the dryness that bothering me...but i hope the diif and the bp can help it

Thanks that gives me hope, I have a bunch of small pimples popping up, worst breakout ive had in a while but thank god its not cystic. Anyways yeah Im only on about week 4 so Im gonna stick with it and hopefully ir improves.

Link to post
Share on other sites

I HATE MOSTRERISING...IT MAKES MY FACE RED AND NURN AND I RECENTLY BROKE OUT CAUSE IT...

WHAT IS A GOOD ONE?(MOISTRISER)

Oil of olay complete is good (oil free, and spf 15). Alot of people reccemend the cetaphil spf 15 or neutrogena spf 15, but I find these burn my skin.

Link to post
Share on other sites

my skin basically got worse (more and more pimples) throughout the two months i used differin. my face was also CONSTANTLY red, like fire engine red. it was ridiculous, i hate differin

Link to post
Share on other sites

my skin basically got worse (more and more pimples) throughout the two months i used differin. my face was also CONSTANTLY red, like fire engine red. it was ridiculous, i hate differin

did u ever get the pimples reduced and just redness or did it just get worse and worse

Link to post
Share on other sites

were you wearing sunscreen? that really matters...using retinoids without sun protection actually accelerates aging and is worse for your skin...

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×